# SDR SWIA201126817

- Difficulty date: July 13, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 23,912 hours, 20,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 5455)  RELAMPED EMERGENCY LIGHT.
